# SDR HNAA2021050400186

- Difficulty date: April 22, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD SILL AFT NUTPLATE CORRODED .... INSTALLED DOUBLER REPAIR ON THE SERVICE DOOR FWD SILL ON THE AFT END IAW EMB 145 SRM 53-21-10RE ITEM 5, FIG 204 SHEET 1.
